Sculptra Uneven Lumps "Nodules"

I have had a vigorous immune response to this...

I have had a vigorous immune response to this product. It has been over a year and it is still all uneven and lumpy. Not the look I was going for. It looks like I have a disease, which I may actually have. The foreign body response sets of an inflammatory cascade that is both local and systemic. Steroid injections did not help.

I do not recommend this product. I used a board certified plastic surgeon who claims to be a qualified "trainer". From what I am learning If you buy a bottle of sculptra and have any kind of medical degree you can be a "trainer". There sure are alot of "trainers" in need of training.

I am learning that this may never go away without a difficult surgery. Also it still hurts. The inflammation is painful. Why was I not told about this? I think reading some of these negative outcome reviews should be mandatory prior to getting injectables with long lasting and not so pretty consequences.

5 Comments

I am so sorry you are going through this. Anytime I have had something done I have signed a piece of paper saying that I understand all the risk and it list possilbe side affects which at times can be very scary. I hope you get this worked out and that your situation resolves for you.
  • Reply

If doctors really wanted you to know the true risks of Sculptra then they would show you sculptra damage websites before the treatment. But if doctors informed people that these very disfiguring complications had even the tiniest chance of happening and there is no way to test people in advance to see if it will happen to them, then I would think that their profit from Sculptra would decrease significantly. The Australian information brochure states tiny nodules as a possible side effect. Hmmm... this would seem somewhat of an understatement. NoSculptra - I wish you all the best.

  • Reply
Maybe Sanofi and Affiliates will just keep on changing the name. Seems that strategy has worked well for them, SO FAR. Please File your FDA Adverse Events Report on this 'medical device"!
  • Reply
Was this review helpful? 11 others found this helpful